# SDR DALA2023060804664

- Difficulty date: June 7, 2023
- Submitted: June 8, 2023
- Operation: Air carrier
- Aircraft: N899AT
- Make and model: Boeing 717-200
- Aircraft serial: 55049
- Aircraft time: 41,495 hours, 28,383 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ERODED MATERIAL ON FUSELAGE SKIN BTW STA 992 AND LONGERON 25R APPROX (DOOR CUTOUT). SUMMARY OF NRC 00214: FUSELAGE SKIN BTW STA 992 AND LONGERON 25R APPROX (DOOR CUTOUT) WAS REPAIRED PER B717-200 SRM 53-20-15-2R PROCEDURE 12 REPAIR 12 PAR 6 OPTION 1, FIGURE 201. MAINTENANCE REQUERIMENTS WERE VERIFIED AND FOLLOWING ACTION ARE NEEDED: PERFORM THE INITIAL VISUAL INSPECTION WITHIN 8000 FLIGHT CYCLES, THEN PERFORM REPETITIVE VISUAL INSPECTIONS EVERY 8000 FLIGHT CYCLES, AND REPLACEMENT IS NOT APPLICABLE PER B717-200 SRM 53-20-15-2R PROCEDURE 12 REPAIR 12 PAR 7 A. TABLE 202. (LP #2803966)
